# SDR P5CA2016041000074

- Difficulty date: April 9, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 7,708 hours, 2,170 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0856LU6
- Part serial: 277504M
- Condition: Shorted
- Location: Pitot
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES STARTED, EICAS MESSAGE, F/O PITOT-CONFIRMED F/O PITOT COLD BY TOUCH.   ALSO, CHECK USING P61 FAILED, PITOT PROBE HEAT MSG AND LIGHT, OVERHEAD PANEL ON.  REMOVED PITOT PROBE AND CONFIRMED HIGH RESISTANCE.   R & R F/O PITOT PROBE PERFORMED HEATER TEST AND LEAK TEST OK, IAW AMM 30-31-00 AND 34-11-00.
